Author Index

A

  • Abbasi, V. IMPRECISE DATA ENVELOPMENT ANALYSIS APPROACH IN PERFORMANCE EVALUATION OF SUPPLY CHAIN [Volume 1, 3 (SUMMER), 2011, Pages 211-216]
  • Ahmadi, S. APPLICATION OF PARTIAL DIFFERENTIAL EQUATIONS IN SNOW MECHANICS [Volume 1, 3 (SUMMER), 2011, Pages 189-194]
  • Al-Attas, H. ORTHOGONAL ZERO INTERPOLANTS AND APPLICATIONS [Volume 1, 1 (WINTER), 2011, Pages 9-14]
  • Amirfakhrian, M. INTERPOLATION BY HYPERBOLIC B-SPLINE FUNCTIONS [Volume 1, 3 (SUMMER), 2011, Pages 175-181]
  • Asgari, M. S. FUSION FRAMES IN HILBERT SPACES [Volume 1, 2 (SPRING), 2011, Pages 125-134]
  • Azarkhalili, B. INTRODUCTION AND DEVELOPMENT OF SURROGATE MANAGEMENT FRAMEWORK FOR SOLVING OPTIMIZATION PROBLEMS [Volume 1, 4 (FALL), 2011, Pages 235-244]

B

  • Babolian, E. SPLINE COLLOCATION FOR NONLINEAR FREDHOLM INTEGRAL EQUATIONS [Volume 1, 1 (WINTER), 2011, Pages 69-75]
  • Bagher Abadi, S. M. MINIMAL SOLUTION OF INCONSISTENT FUZZY MATRIX EQUATIONS [Volume 1, 3 (SUMMER), 2011, Pages 199-210]
  • Barati, F. NON-POLYNOMIAL QUARTIC SPLINE SOLUTION OF BOUNDARY-VALUE PROBLEM [Volume 1, 1 (WINTER), 2011, Pages 35-44]
  • Bhattacharya, S. A MODEL FOR EVOLUTIONARY DYNAMICS OF WORDS IN A LANGUAGE [Volume 1, 2 (SPRING), 2011, Pages 87-99]
  • Bhunu, C. P. THE ROLE OF TREATMENT ON CONTROLLING CHANCROID PREVALENCE [Volume 1, 3 (SUMMER), 2011, Pages 159-170]
  • Bokhari, M. A. ORTHOGONAL ZERO INTERPOLANTS AND APPLICATIONS [Volume 1, 1 (WINTER), 2011, Pages 9-14]
  • Borna, H. UNDERSTANDING BEHAVIOR OF ANTINEOPLASTIC MOLECULES BASED ON MLR MODELS [Volume 1, 4 (FALL), 2011, Pages 263-269]

C

  • Chandra Paul, G. A CYCLONE INDUCED STORM SURGE FORECASTING MODEL FOR THE COAST OF BANGLADESH WITH APPLICATION TO THE CYCLONE `SIDR' [Volume 1, 2 (SPRING), 2011, Pages 77-86]
  • Chopra, P. ON AN EXTENSION OF A QUADRATIC TRANSFORMATION FORMULA DUE TO GAUSS [Volume 1, 3 (SUMMER), 2011, Pages 171-174]

D

  • Dash, J. A MODEL FOR EVOLUTIONARY DYNAMICS OF WORDS IN A LANGUAGE [Volume 1, 2 (SPRING), 2011, Pages 87-99]
  • Doroudian, M. S. UNDERSTANDING BEHAVIOR OF ANTINEOPLASTIC MOLECULES BASED ON MLR MODELS [Volume 1, 4 (FALL), 2011, Pages 263-269]
  • Dube, R. A NOTE ON THE UNSTEADY FLOW OF A VISCO-ELASTIC MAXWELL FLUID THROUGH A RECTILINEAR PIPE [Volume 1, 4 (FALL), 2011, Pages 227-234]
  • Dude, Rakesh PRODUCTION MODEL WITH SELLING PRICE DEPENDENT DEMAND AND PARTIAL BACKLOGGING UNDER INFLATION [Volume 1, 1 (WINTER), 2011, Pages 1-7]

F

  • Fariborzi Araghi, M. A. THE USE OF THE HE'S ITERATION METHOD FOR SOLVING NONLINEAR EQUATIONS USING CADNA LIBRARY [Volume 1, 2 (SPRING), 2011, Pages 109-115]
  • Fayazzadeh, S. THE COMPARISON OF EFFICIENT RADIAL BASIS FUNCTIONS COLLOCATION METHODS FOR NUMERICAL SOLUTION OF THE PARABOLIC PDE’S [Volume 1, 2 (SPRING), 2011, Pages 149-157]
  • Fayazzadeh, Sara COLLOCATION METHOD FOR FREDHOLM-VOLTERRA INTEGRAL EQUATIONS WITH WEAKLY KERNELS [Volume 1, 1 (WINTER), 2011, Pages 59-68]

G

  • Gholizade Atani, Y. MULTIPLE PERIODIC SOLUTIONS FOR A CLASS OF NON-AUTONOMOUS AND CONVEX HAMILTONIAN SYSTEMS [Volume 1, 4 (FALL), 2011, Pages 271-276]

H

  • Hajiali, S. UNDERSTANDING BEHAVIOR OF ANTINEOPLASTIC MOLECULES BASED ON MLR MODELS [Volume 1, 4 (FALL), 2011, Pages 263-269]
  • Hashemi, M. J. A NEW PROTOCOL MODEL FOR VERIFICATION OF PAYMENT ORDER INFORMATION INTEGRITY IN ONLINE E-PAYMENT SYSTEM USING ELLIPTIC CURVE DIFFIE-HELLMAN KEY AGREEMENT PROTOCOL [Volume 1, 4 (FALL), 2011, Pages 245-250]
  • Hoque, A. A CYCLONE INDUCED STORM SURGE FORECASTING MODEL FOR THE COAST OF BANGLADESH WITH APPLICATION TO THE CYCLONE `SIDR' [Volume 1, 2 (SPRING), 2011, Pages 77-86]

J

  • Jalilian, R. NON-POLYNOMIAL SPLINE SOLUTIONS FOR SPECIAL NONLINEAR FOURTH-ORDER BOUNDARY VALUE PROBLEMS [Volume 1, 2 (SPRING), 2011, Pages 135-147]

K

  • Karimizad, S. FUSION FRAMES IN HILBERT SPACES [Volume 1, 2 (SPRING), 2011, Pages 125-134]

L

  • Lotfi, Marjan COLLOCATION METHOD FOR FREDHOLM-VOLTERRA INTEGRAL EQUATIONS WITH WEAKLY KERNELS [Volume 1, 1 (WINTER), 2011, Pages 59-68]

M

  • Mahdavi, M. THE APPLICATION OF THE VARIATIONAL HOMOTOPY PERTURBATION METHOD ON THE GENERALIZED FISHER'S EQUATION [Volume 1, 2 (SPRING), 2011, Pages 101-107]
  • Mahmoodi, Z. SPLINE COLLOCATION FOR NONLINEAR FREDHOLM INTEGRAL EQUATIONS [Volume 1, 1 (WINTER), 2011, Pages 69-75]
  • Mamizadeh Chatghayeh, S. IMPRECISE DATA ENVELOPMENT ANALYSIS APPROACH IN PERFORMANCE EVALUATION OF SUPPLY CHAIN [Volume 1, 3 (SUMMER), 2011, Pages 211-216]
  • Masoumzadeh, A. OPTIMAL RESOURCE ALLOCATION IN DEA WITH INTEGER VARIABLES [Volume 1, 4 (FALL), 2011, Pages 251-256]
  • Matinfar, M. THE APPLICATION OF THE VARIATIONAL HOMOTOPY PERTURBATION METHOD ON THE GENERALIZED FISHER'S EQUATION [Volume 1, 2 (SPRING), 2011, Pages 101-107]
  • Matinfar, M. VARIATIONAL HOMOTOPY PERTURBATION METHOD FOR SOLVING THE NONLINEAR GAS DYNAMICS EQUATION [Volume 1, 3 (SUMMER), 2011, Pages 183-187]
  • Mehri, B. INTRODUCTION AND DEVELOPMENT OF SURROGATE MANAGEMENT FRAMEWORK FOR SOLVING OPTIMIZATION PROBLEMS [Volume 1, 4 (FALL), 2011, Pages 235-244]
  • Mirshojaei, S. S. THE COMPARISON OF EFFICIENT RADIAL BASIS FUNCTIONS COLLOCATION METHODS FOR NUMERICAL SOLUTION OF THE PARABOLIC PDE’S [Volume 1, 2 (SPRING), 2011, Pages 149-157]
  • Mirzaei, S. M. A HOMOTOPY PERTURBATION ALGORITHM AND TAYLOR SERIES EXPANSION METHOD TO SOLVE A SYSTEM OF SECOND KIND FREDHOLM INTEGRAL EQUATIONS [Volume 1, 2 (SPRING), 2011, Pages 117-123]
  • Miyazima, S. THE SCALING LAW FOR THE DISCRETE KINETIC GROWTH PERCOLATION MODEL [Volume 1, 4 (FALL), 2011, Pages 217-226]
  • Mizanur Rahman, M. A CYCLONE INDUCED STORM SURGE FORECASTING MODEL FOR THE COAST OF BANGLADESH WITH APPLICATION TO THE CYCLONE `SIDR' [Volume 1, 2 (SPRING), 2011, Pages 77-86]
  • Moghadas, P. INTRODUCTION AND DEVELOPMENT OF SURROGATE MANAGEMENT FRAMEWORK FOR SOLVING OPTIMIZATION PROBLEMS [Volume 1, 4 (FALL), 2011, Pages 235-244]
  • Molaee, Z. RANKING DMUS ON THE BENCHMARK LINE WITH EQUAL SHADOW PRICES [Volume 1, 1 (WINTER), 2011, Pages 27-33]
  • Moradmand Rad, N. OPTIMAL RESOURCE ALLOCATION IN DEA WITH INTEGER VARIABLES [Volume 1, 4 (FALL), 2011, Pages 251-256]
  • Mosleh, M. MINIMAL SOLUTION OF INCONSISTENT FUZZY MATRIX EQUATIONS [Volume 1, 3 (SUMMER), 2011, Pages 199-210]
  • Mushayabasa, S. THE ROLE OF TREATMENT ON CONTROLLING CHANCROID PREVALENCE [Volume 1, 3 (SUMMER), 2011, Pages 159-170]

N

  • Nalchigar, S. APPLICATION OF DEA FOR SELECTING MOST EFFICIENT INFORMATION SYSTEM PROJECT WITH IMPRECISE DATA [Volume 1, 1 (WINTER), 2011, Pages 15-25]
  • Nasserzadeh, S. M. APPLICATION OF DEA FOR SELECTING MOST EFFICIENT INFORMATION SYSTEM PROJECT WITH IMPRECISE DATA [Volume 1, 1 (WINTER), 2011, Pages 15-25]
  • Nouriani, H. INTERPOLATION BY HYPERBOLIC B-SPLINE FUNCTIONS [Volume 1, 3 (SUMMER), 2011, Pages 175-181]

O

  • Otadi, M. S. MINIMAL SOLUTION OF INCONSISTENT FUZZY MATRIX EQUATIONS [Volume 1, 3 (SUMMER), 2011, Pages 199-210]

P

  • Padhee, M. A MODEL FOR EVOLUTIONARY DYNAMICS OF WORDS IN A LANGUAGE [Volume 1, 2 (SPRING), 2011, Pages 87-99]

R

  • Raeisi, Z. VARIATIONAL HOMOTOPY PERTURBATION METHOD FOR SOLVING THE NONLINEAR GAS DYNAMICS EQUATION [Volume 1, 3 (SUMMER), 2011, Pages 183-187]
  • Rakha, M. A. ON AN EXTENSION OF A QUADRATIC TRANSFORMATION FORMULA DUE TO GAUSS [Volume 1, 3 (SUMMER), 2011, Pages 171-174]
  • Rashidinia, J. NON-POLYNOMIAL QUARTIC SPLINE SOLUTION OF BOUNDARY-VALUE PROBLEM [Volume 1, 1 (WINTER), 2011, Pages 35-44]
  • Rashidinia, J. SPLINE COLLOCATION FOR NONLINEAR FREDHOLM INTEGRAL EQUATIONS [Volume 1, 1 (WINTER), 2011, Pages 69-75]
  • Rasouli, M. INTRODUCTION AND DEVELOPMENT OF SURROGATE MANAGEMENT FRAMEWORK FOR SOLVING OPTIMIZATION PROBLEMS [Volume 1, 4 (FALL), 2011, Pages 235-244]
  • Rathie, A. K. ON AN EXTENSION OF A QUADRATIC TRANSFORMATION FORMULA DUE TO GAUSS [Volume 1, 3 (SUMMER), 2011, Pages 171-174]
  • Razavyan, S. UNBOUNDEDNESS IN MOILP AND ITS EFFICIENT SOLUTIONS [Volume 1, 3 (SUMMER), 2011, Pages 195-198]

S

  • Sadigh Behzadi, Sh. NUMERICAL SOLUTION OF BOUSSINESQ EQUATION USING MODIFIED ADOMIAN DECOMPOSITION AND HOMOTOPY ANALYSIS METHODS [Volume 1, 1 (WINTER), 2011, Pages 45-58]
  • Singh, R. PRODUCTION MODEL WITH SELLING PRICE DEPENDENT DEMAND AND PARTIAL BACKLOGGING UNDER INFLATION [Volume 1, 1 (WINTER), 2011, Pages 1-7]
  • Singh, S. PRODUCTION MODEL WITH SELLING PRICE DEPENDENT DEMAND AND PARTIAL BACKLOGGING UNDER INFLATION [Volume 1, 1 (WINTER), 2011, Pages 1-7]
  • Sohrabi Hesan, S. MULTIPLE PERIODIC SOLUTIONS FOR A CLASS OF NON-AUTONOMOUS AND CONVEX HAMILTONIAN SYSTEMS [Volume 1, 4 (FALL), 2011, Pages 271-276]

T

  • Tohidi, G. UNBOUNDEDNESS IN MOILP AND ITS EFFICIENT SOLUTIONS [Volume 1, 3 (SUMMER), 2011, Pages 195-198]
  • Tohidi, Gh. A NON-RADIAL ROUGH DEA MODEL [Volume 1, 4 (FALL), 2011, Pages 257-261]

V

  • Valizadeh, P. A NON-RADIAL ROUGH DEA MODEL [Volume 1, 4 (FALL), 2011, Pages 257-261]

Y

  • Yadav, A. A MODEL FOR EVOLUTIONARY DYNAMICS OF WORDS IN A LANGUAGE [Volume 1, 2 (SPRING), 2011, Pages 87-99]
  • Yamada, Y. THE SCALING LAW FOR THE DISCRETE KINETIC GROWTH PERCOLATION MODEL [Volume 1, 4 (FALL), 2011, Pages 217-226]
  • Yamamoto, K. THE SCALING LAW FOR THE DISCRETE KINETIC GROWTH PERCOLATION MODEL [Volume 1, 4 (FALL), 2011, Pages 217-226]
  • Yousefi, B. THE USE OF THE HE'S ITERATION METHOD FOR SOLVING NONLINEAR EQUATIONS USING CADNA LIBRARY [Volume 1, 2 (SPRING), 2011, Pages 109-115]

Z

  • Zaghian, A. A NEW PROTOCOL MODEL FOR VERIFICATION OF PAYMENT ORDER INFORMATION INTEGRITY IN ONLINE E-PAYMENT SYSTEM USING ELLIPTIC CURVE DIFFIE-HELLMAN KEY AGREEMENT PROTOCOL [Volume 1, 4 (FALL), 2011, Pages 245-250]
  • Zandi, A. RANKING DMUS ON THE BENCHMARK LINE WITH EQUAL SHADOW PRICES [Volume 1, 1 (WINTER), 2011, Pages 27-33]